An extension of Szász's theorem for random signal representation
作者
Tzay Y. Young
出处
期刊:Proceedings of the IEEE [Institute of Electrical and Electronics Engineers] 日期:1968-01-01卷期号:56 (12): 2195-2196被引量:2
标识
DOI:10.1109/proc.1968.6857
摘要
Szász's theorem is extended to the exponential representation of random signals. It is shown that for the class of random processes with square integrable autocorrelation functions R(t, τ), the set {eskt} is complete if and only if this set satisfies Szász's condition. The result also holds for the class of random processes having absolutely integrable R(t, t).